Dermatology Community
Glans Rubbed Raw
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Glans Rubbed Raw

My glans (glands) have been damaged for years from masturbating and they haven't healed. What originally happened was I was masturbating and then my glans (glands) started to become flaky like chapped lips. The flakes wore off but new tissue never came back. It's been years since that happened and now a portion of my glans (glands) are raw and red. It's as if a thin layer of my glans (glands) rubbed off and never healed. I've tried vaseline, aloe vera, an anti-chafing gel, neosporin, cetaphil, and cortizone. Nothing significant happened from using any of them. I spent months using them too. I talked to a doctor who told me aloe vera should heal it in a few weeks but it didn't. He also said it didn't look like a fungus and its definitely not an STI/STD. Does anyone have experience with this or have any ideas on what I should do?
Blank
563773_tn?1374250139
Hello,
It can be due to chafing skin or dermatitis skin also apart from eczema of the skin. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.

I hope it helps. Take care and regards.

Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Anyone?
Blank
563773_tn?1374250139
Hello,
It can be due to chafing skin or dermatitis skin also apart from eczema of the skin. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.

I hope it helps. Take care and regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India